# SDR DL76L091438

- Difficulty date: September 6, 2009
- Submitted: September 17, 2009
- Operation: Air carrier
- Aircraft: N189DN
- Make and model: Boeing 767332
- Aircraft serial: 25990
- Aircraft time: 60,447 hours, 8,841 cycles
- System (JASC): 3417 · Air Data Computer
- Part: Adc
- Part number: 4040800912
- Part serial: 87121189
- Condition: Failed
- Location: E&E Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DIVERSION - LT ADC FAILED IN FLT.  IAS AND ALT FLAG IN VIEW/C REPLACED LT ADC.  ETOPS CATEGORY 'B':  DIVERSION OR TURNBACK.
